MathSciNet Relay Station
MathSciNet bibliographic data
MR2514377 (2010h:35014) 35A30 (35Q53 58J70)
Liu, Hanze; Li, Jibin; Zhang, Quanxin Lie symmetry analysis and exact explicit solutions for general Burgers' equation. J. Comput. Appl. Math. 228 (2009), no. 1, 1–9.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement